# SDR 2005FA0001261

- Difficulty date: August 10, 2005
- Submitted: September 7, 2005
- Operation: General aviation
- Aircraft: N9408T
- Make and model: Cessna 210
- Aircraft serial: 57208
- Engine: Cont IO470E
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Line
- Condition: Mismanufactured
- Location: Nlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FERRULE ON NLG DOOR OPEN LINE CRACKED ALONG STRESS RISER CREATED BY FLARING TOOL VISE.  RESULTED IN LOSS OF HYDRAULIC FLUID TO OPERATE LANDING GEAR.  AIRCRAFT LANDED WITH MAIN LANDING GEAR UP.  (K)
